中国科学院上海应用物理研究所机构知识库
Advanced  
CAS OpenIR  > 中科院上海应用物理研究所2011-2017年  > 期刊论文
题名:
OPTIMAL TEMPORAL PATH ON SPATIAL DECAYING NETWORKS
作者: Chen, Q; Qian, JH; Zhu, L; Han, DD
刊名: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
出版日期: 2016
卷号: 6, 期号:1, 页码:30—37
关键词: NAVIGATION
通讯作者: Han, DD (reprint author), E China Normal Univ, Shanghai Key Lab Multidimens Informat Proc, Shanghai 200241, Peoples R China. ; Han, DD (reprint author), E China Normal Univ, Sch Informat Sci & Technol, Shanghai 200241, Peoples R China.
文章类型: 期刊文献
英文摘要: We introduce temporal effect to the classical Kleinberg model and study how it affects the spatial structure of optimal transport network. The initial network is built from a regular d-dimensional lattice added by shortcuts with probability p(r(ij)) similar to r(ij)(-alpha), where r(ij) is the geometric distance between node i and j. By assigning each shortcut an energy E = r.tau, a link with length r survives within period tau, which leads the network to a decaying dynamics of constantly losing long-range links. We find new optimal transport in the dynamical system for alpha = 43d, in contrast to any other result in static systems. The conclusion does not depend on the information used for navigation, being based on local or global knowledge of the network, which indicates the possibility of the optimal design for general transport dynamics in the time-varying network.
收录类别: SCI
语种: 英语
WOS记录号: WOS:000369109800003
ISSN号: 2156-907X
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.sinap.ac.cn/handle/331007/25794
Appears in Collections:中科院上海应用物理研究所2011-2017年_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Optimal temporal path on spatial decaying networks.pdf(349KB)期刊论文作者接受稿开放获取View Download

Recommended Citation:
Chen, Q,Qian, JH,Zhu, L,et al. OPTIMAL TEMPORAL PATH ON SPATIAL DECAYING NETWORKS[J]. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION,2016-01-01,6(1):30—37.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Chen, Q]'s Articles
[Qian, JH]'s Articles
[Zhu, L]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Chen, Q]‘s Articles
[Qian, JH]‘s Articles
[Zhu, L]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Optimal temporal path on spatial decaying networks.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Powered by CSpace